Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Neuropathy with Truvada and Kaletra with 13 years of being positive?
Jun 18, 2010

I have a question regarding my medications and my hiv. I have been HIV positive for over 13 years and currently on Truvada and Kaletra and lithium . I am wondering what is percentage of having some symptoms of neuropathy? Is vitimin sufficents common with HIV patients? I am have severe pain in my arms and feet? It is very painful? Any kind of help or advice would help? Thank you!!!! Brett L.

Response from Dr. Henry

A thorough evaluation for the neuropathy and possible joint problems is recommended. Drug related neuropathy (occasionally see in patients on Kaletra/Truvada) usually involves the toes/feet in a fairly symmetric manner and not so much the arms at the same time. Vitamin D and hormone deficiencies can cause some aching so a good general health/nutrition evaluation is recommended. Often pain in arms and legs is hard to characterize (fibromyalgia and other conditions occur in HIV+ persons as in the general population) and treat which is very frustrating. KH



Previous
replacements/fatigue,also depression!!!!!!
Next
milk thistle and atripla?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement